# SDR IPXA2017060117768

- Difficulty date: June 1, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 51,817 hours, 12,284 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Detached
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED THE L1 DOOR SLIDE ARM PANEL BROKEN & DETACHED CAUSING DOOR TO CATCH WHILE OPENING AND CLOSING.  FABRICATED AWE 8940-7 & -5, AND DRAWING 8940.
